| Model Number |
1000354 |
| Medical Device Problem Code |
False Alarm (1013)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump was not exposed to extreme temperatures, but a temperature alarm occurred.Customer was unable to clear the alarm and reverted to an alternate method of insulin therapy.There was no adverse impact to customer's blood glucose level.
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.